# SDR QXEA0002876

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 6,901 hours, 9,708 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360188100039035
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EUG-  NR 2 ENGINE LOOP B FIRE DETECTION LIGHT IS ON.  REMOVED AND REPLACED NR 2 ENGINE FIRE LOOP B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
